Journal of Graph Theory

Cover image for Journal of Graph Theory

Spring 1987

Volume 11, Issue 1

Pages fmi–fmi, 1–118

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. You have free access to this content
      Masthead (page fmi)

      Version of Record online: 4 OCT 2006 | DOI: 10.1002/jgt.3190110101

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. Toppling kings in a tournament by introducing new kings (pages 7–11)

      Huang Jing and Li Weixuan

      Version of Record online: 4 OCT 2006 | DOI: 10.1002/jgt.3190110103

    2. Decomposition of snarks (pages 13–19)

      Peter J. Cameron, Amanda G. Chetwynd and John J. Watkins

      Version of Record online: 4 OCT 2006 | DOI: 10.1002/jgt.3190110104

    3. When the cartesian product of two directed cycles is hyperhamiltonian (pages 21–24)

      Joseph A. Gallian and David Witte

      Version of Record online: 4 OCT 2006 | DOI: 10.1002/jgt.3190110105

    4. Convex labelings of trees (pages 59–70)

      Stephen J. Dow, Douglas F. Rall and Peter J. Slater

      Version of Record online: 4 OCT 2006 | DOI: 10.1002/jgt.3190110110

    5. Contractibility and NP-completeness (pages 71–79)

      A. E. Brouwer and H. J. Veldman

      Version of Record online: 4 OCT 2006 | DOI: 10.1002/jgt.3190110111

    6. On generalized graph colorings (pages 87–99)

      Jason I. Brown and Derek G. Corneil

      Version of Record online: 4 OCT 2006 | DOI: 10.1002/jgt.3190110113

    7. Minimum path decompositions of oriented cubic graphs (pages 113–118)

      K. B. Reid and Keith Wayland

      Version of Record online: 4 OCT 2006 | DOI: 10.1002/jgt.3190110115

SEARCH

SEARCH BY CITATION